English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14345432      在线人数 : 199
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41357


    题名: Estimating the adjustable parameters of the double Michaelis-Menten model
    作者: Tseng, Shio-jenn;Hus, Jyh-ping
    贡献者: 淡江大學數學學系
    日期: 1989-04-06
    上传时间: 2010-01-28 07:23:03 (UTC+8)
    出版者: London: Academic Press
    摘要: A numerical scheme for the estimation of the values of the adjustable parameters in a double Michaelis-Menten model is proposed. The non-linear regression analysis is capable of providing the mean, variance, and covariance of the estimates of the adjustable parameters. An approximate confidence band for the value of the dependent variable can also be constructed. The parameter estimation is based on a random search algorithm.
    關聯: Journal of Theoretical Biology 137(3), pp.355-363
    DOI: 10.1016/S0022-5193(89)80077-3
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML53检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈